MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 48/28; HIP DOUBLE MOBILITY HIGHCROSS LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 48/28; HIP DOUBLE MOBILITY HIGHCROSS LINER
Catalog Number 01.26.2848MHC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain and the cause is unknown.About 3 years and 11 months after the primary surgery, the surgeon revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 20 august 2024.Lot 2003319: (b)(4) items manufactured and released on 10-jul-2020.Expiration date: 2025-jun-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised.Batch review performed on 20 august 2024 on ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.1907336.Lot 1907336: (b)(4) items manufactured and released on 08-jan-2020.Expiration date: 2024-dec-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 48/28
Common Device Name
HIP DOUBLE MOBILITY HIGHCROSS LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20180525
Report Number3005180920-2024-00718
Device Sequence Number15528463
Product Code MEH
UDI-Device Identifier07630030807244
UDI-Public07630030807244
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Catalogue Number01.26.2848MHC
Device Lot Number2003319
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale